# SDR SWAA2019123040002

- Difficulty date: December 23, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,309 hours, 22,421 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283008
- Part serial: YA011396L
- Condition: Low Pressure
- Location: Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF, AT AROUND 100 KNOTS,  NOTICED THE N1 ON THE NR 1 ENGINE WAS AT 85.5% WHEN THE TAKE OFF THRUST SETTING SHOULD HAVE BEEN 91.1% N1.  NR 2 ENGINE WAS AT REQUIRED N1 SETTING. TIRED TO PUSH NR 1 THRUST LEVER UP BUT NOTICED NO INCREASE IN N1 OR EGT AROUND 20,000 ATTITUDE MSL, THE N1 MATCHED UP AGAIN.     R & R FUEL PUMP IAW MT.
